Jump to content
CrazyBoards.org

im stopping my seroquel tonight


Recommended Posts

IIRC, you were given Seroquel for anxiety in and emergency room visit. You have no Pdoc nor Tdoc. Are you stopping the medication as you have used the supply given to you in the ER or are you experiencing some kind of unbearable side-effect?

I think you main concern should be to get a Pdoc, be evaluated by someone who will be your physician in an ongoing setting, and take their advice rather than simply deciding to start and stop on your own.

Link to comment
Share on other sites

Do you have a general doctor / md? A regular physician may be able to prescribe you your psychiatric medications temporarily and be able to help you find a pdoc so you don't have to bounce from ER to ER visit and risk running out of meds or having to go though side effects with no way to have them monitored.

I'm speaking from experience as I had no psychiatrist at one time, so I don't want to see you have to travel the same route I did.

If you have a regular / general doc / md, let him or her about your situation and see if he/she will help you find a pdoc and temporarily monitor you psych meds until you do.

Link to comment
Share on other sites

To answer your question you may or may not have w/d sx., but after 2 weeks they may be mild to non existent, or you might have some anxiety and insomnia and a return of sx.

Why are you stopping, and especially without a doctor to advise? We are not doctors here....

Anna

Link to comment
Share on other sites

You need to talk to a Dr. or pharmacist for this question. You really need to ask one or the other to make sure that you will be OK just stopping it. None of us can say for sure whether or not you will have withdrawal symptoms from it. Everyone is different. Do pick up that phone and make a Dr. appointment so you can get a regular Pdoc (psychiatrist)! In the meantime can you take the med as prescribed? Why are you stopping it in the first place?

Link to comment
Share on other sites

This is just not a good plan. As everyone else is saying, you just don't stop meds, of any kind, without a doctor's knowledge. That's not smart.

If your symptoms were sufficiently severe that you wound up in the ER, then they won't just have gone away all by themselves. The best case scenario for stopping seroquel here will be their returning, in full force.

Link to comment
Share on other sites

Why did you start Seroquel two weeks ago? It takes some time to get used to this medication. I take it.

Why are you stopping? What does your doctor say? And what dose are you on?

just trying to be helpful

I was prescribed it for anxiety. i was taking 50mg. but i started cutting it in half two nights ago

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...